RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 3, Pages 357–385 (Mi msb4270)  

This article is cited in 1 scientific paper (total in 1 paper)

Duality of functors

R. S. Pokazeeva, A. S. Schwarz


Full text: PDF file (3551 kB)

Bibliographic databases:

UDC: 519.47
Received: 22.06.1965

Citation: R. S. Pokazeeva, A. S. Schwarz, “Duality of functors”, Mat. Sb. (N.S.), 71(113):3 (1966), 357–385

Citation in format AMSBIB
\Bibitem{PokSch66}
\by R.~S.~Pokazeeva, A.~S.~Schwarz
\paper Duality of functors
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 3
\pages 357--385
\mathnet{http://mi.mathnet.ru/msb4270}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=220650}
\zmath{https://zbmath.org/?q=an:0208.02803}


Linking options:
  • http://mi.mathnet.ru/eng/msb4270
  • http://mi.mathnet.ru/eng/msb/v113/i3/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kuznetsov, A. S. Shvarts, “Dvoistvennost funktorov i dvoistvennost kategorii”, UMN, 22:1(133) (1967), 168–170  mathnet  mathscinet
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:116
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019